# SDR 95FDEA01898

- Difficulty date: December 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N498FE
- Make and model: Boeing 727232
- Aircraft serial: 20867
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Bs 783.95
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN WORKING 7-5310-7-3367A1 PT 4, FOUND PILOT HOLE ON EDGE OF 3RD ABOVE THE FLOOR BS 783.95 RT WL 208.  PILOT HOLES ARE IN FRAME ONLY.  REPAIRED DAMAGED FRAME IAW FEDEX EA 7-5310-26784.
